# SDR AALA202306284091

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 40,798 hours, 4,798 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO CLOSE PROPERLY, MUST SLAM SHUT. LUBRICATED DOOR HINGES & MATTING SURFACES PER AMM 52-51-01. OK FOR SERVICE.
